# SDR C2XA05RI011

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 193 hours, 100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B3136
- Condition: Defective
- Location: Emergency Light
- Part time: 193 hours, 100 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, ROW 12 CEILING EMERGENCY LIGHT AND OVERWING EMERGENCY LIGHT DIM/WADE OUT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL TEST WAS PERFORMED SUCCESFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
